# SDR SWIA200211462

- Difficulty date: November 9, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 16,920 hours, 16,254 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

''STALL FAIL'' CAUTION MESSAGE DURING CLIMB.  RETURNED TO SLC.  INBOARD GROUND SPOILERS CAUTION MESSAGE AFTER LANDING.  REMOVED AND REPLACED LEFT AOA.  OPS CHECKS GOOD.  PN OFF 4515034  SN OFF 404.
